# SDR VNAA2019062311101

- Difficulty date: June 23, 2019
- Submitted: June 23, 2019
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 39,539 hours, 28,856 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning Message
- Condition: False Activation
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT ROTATION RECEIVED NOSE WHEEL STEERING INOP.  RAN QRH AND IT DID NOT RESET.  CAPTAIN CHOSE TO RETURN TO DEPARTURE DUE TO WX.  EMERGENCY WAS DECLARED.  PERFORMED OPS TEST OF NOSE WHEEL STEERING IAW AMM,  OPS TESTED GOOD.
